Vol. 12, No. 3, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Pseudo-exponential maps, variants, and quasiminimality
493–549

Martin Bays and Jonathan Kirby

On faithfulness of the lifting for Hopf algebras and fusion categories
551–569

Pavel Etingof

Mean square in the prime geodesic theorem
571–597

Giacomo Cherubini and João Guerreiro

Elliptic quantum groups and Baxter relations
599–647

Huafeng Zhang

Differential forms in positive characteristic, II: cdh-descent via functorial Riemann–Zariski spaces
649–692

Annette Huber and Shane Kelly

Nilpotence order growth of recursion operators in characteristic $p$
693–722

Anna Medvedovsky

Algebraic de Rham theory for weakly holomorphic modular forms of level one
723–750

Francis Brown and Richard Hain